Journal of Graph Theory

Cover image for Vol. 78 Issue 3

Early View (Online Version of Record published before inclusion in an issue)

Editors-in-Chief: Paul Seymour and Carsten Thomassen

Impact Factor: 0.671

ISI Journal Citation Reports © Ranking: 2013: 105/299 (Mathematics)

Online ISSN: 1097-0118

VIEW

  1. 1 - 55
  1. Articles

    1. Equimatchable Graphs on Surfaces

      Eduard Eiben and Michal Kotrbčík

      Article first published online: 28 JAN 2015 | DOI: 10.1002/jgt.21859

    2. A Short Proof That χ Can be Bounded ε Away from Δ+1 toward ω

      Andrew D. King and Bruce A. Reed

      Article first published online: 19 JAN 2015 | DOI: 10.1002/jgt.21858

    3. Edge-Disjoint Spanning Trees, Edge Connectivity, and Eigenvalues in Graphs

      Xiaofeng Gu, Hong-Jian Lai, Ping Li and Senmei Yao

      Article first published online: 15 JAN 2015 | DOI: 10.1002/jgt.21857

  2. Original Articles

    1. Approximations to m-Colored Complete Infinite Hypergraphs

      Teeradej Kittipassorn and Bhargav P. Narayanan

      Article first published online: 14 JAN 2015 | DOI: 10.1002/jgt.21853

    2. You have full text access to this OnlineOpen article
      Monochromatic Clique Decompositions of Graphs

      Henry Liu, Oleg Pikhurko and Teresa Sousa

      Article first published online: 12 JAN 2015 | DOI: 10.1002/jgt.21851

  3. Articles

    1. Brooks' Theorem and Beyond

      Daniel W. Cranston and Landon Rabern

      Article first published online: 26 DEC 2014 | DOI: 10.1002/jgt.21847

    2. A Brooks-Type Theorem for the Bichromatic Number

      Dennis D. A. Epple and Jing Huang

      Article first published online: 23 DEC 2014 | DOI: 10.1002/jgt.21850

    3. A Note on Circular Chromatic Number of Graphs with Large Girth and Similar Problems

      Jaroslav Nešetřil and Patrice Ossona de Mendez

      Article first published online: 23 DEC 2014 | DOI: 10.1002/jgt.21849

    4. On the Decay of Crossing Numbers of Sparse Graphs

      József Balogh, Jesus Leaños and Gelasio Salazar

      Article first published online: 19 DEC 2014 | DOI: 10.1002/jgt.21848

    5. Nonseparating Cycles Avoiding Specific Vertices

      Yanmei Hong, Liying Kang and Xingxing Yu

      Article first published online: 19 DEC 2014 | DOI: 10.1002/jgt.21845

    6. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

      Richard C. Brewster and Jonathan A. Noel

      Article first published online: 17 DEC 2014 | DOI: 10.1002/jgt.21846

    7. On 2-Colorings of Hypergraphs

      Michael A. Henning and Anders Yeo1,

      Article first published online: 10 DEC 2014 | DOI: 10.1002/jgt.21843

    8. Vertex Cuts

      M. J. Dunwoody and B. Krön

      Article first published online: 8 DEC 2014 | DOI: 10.1002/jgt.21844

    9. 3-Coloring Triangle-Free Planar Graphs with a Precolored 8-Cycle

      zdeněk dvořák and Bernard Lidický

      Article first published online: 3 DEC 2014 | DOI: 10.1002/jgt.21842

    10. Strong Chromatic Index of Chordless Graphs

      Manu Basavaraju and Mathew C. Francis

      Article first published online: 21 NOV 2014 | DOI: 10.1002/jgt.21839

    11. On Sheehan's Conjecture for Graphs with Symmetry

      Mateja Šajna and Andrew Wagner

      Article first published online: 12 NOV 2014 | DOI: 10.1002/jgt.21838

    12. Moore Graphs and Cycles Are Extremal Graphs for Convex Cycles

      Jernej Azarija and Sandi Klavžar

      Article first published online: 12 NOV 2014 | DOI: 10.1002/jgt.21837

    13. Finite 2-Geodesic Transitive Graphs of Prime Valency

      Alice Devillers, Wei Jin, Cai Heng Li and Cheryl E. Praeger

      Article first published online: 7 NOV 2014 | DOI: 10.1002/jgt.21835

    14. Regular Graphs of Odd Degree Are Antimagic

      Daniel W. Cranston, Yu-Chang Liang and Xuding Zhu

      Article first published online: 28 OCT 2014 | DOI: 10.1002/jgt.21836

  4. Original Articles

    1. Linear-Time Algorithms for Scattering Number and Hamilton-Connectivity of Interval Graphs

      Hajo Broersma, Jiří Fiala, Petr A. Golovach, Tomáš Kaiser, Daniël Paulusma and Andrzej Proskurowski

      Article first published online: 28 OCT 2014 | DOI: 10.1002/jgt.21832

  5. Articles

    1. Relations between the Local Chromatic Number and Its Directed Version

      Gábor Simonyi, Gábor Tardos and Ambrus Zsbán

      Article first published online: 28 OCT 2014 | DOI: 10.1002/jgt.21834

  6. Original Articles

    1. Circumference and Pathwidth of Highly Connected Graphs

      Emily A. Marshall and David R. Wood

      Article first published online: 15 OCT 2014 | DOI: 10.1002/jgt.21825

    2. A Proof of a Conjecture of Ohba

      Jonathan A. Noel, Bruce A. Reed and Hehui Wu

      Article first published online: 15 OCT 2014 | DOI: 10.1002/jgt.21819

    3. Spanning Trees with Vertices Having Large Degrees

      Yoshimi Egawa and Kenta Ozeki

      Article first published online: 15 SEP 2014 | DOI: 10.1002/jgt.21824

    4. Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles

      Jørgen Bang-Jensen and Stéphane Bessy

      Article first published online: 10 SEP 2014 | DOI: 10.1002/jgt.21830

    5. Embedding a Graph-Like Continuum in Some Surface

      R. Christian, R. B. Richter and G. Salazar

      Article first published online: 26 AUG 2014 | DOI: 10.1002/jgt.21823

    6. Homomorphisms of Signed Graphs

      Reza Naserasr, Edita Rollová and Éric Sopena

      Article first published online: 11 AUG 2014 | DOI: 10.1002/jgt.21817

    7. A note on the domination number of triangulations

      Michitaka Furuya and Naoki Matsumoto

      Article first published online: 11 AUG 2014 | DOI: 10.1002/jgt.21818

    8. Maximum Order of Triangle-Free Graphs with a Given Rank

      E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie

      Article first published online: 1 AUG 2014 | DOI: 10.1002/jgt.21822

    9. Decomposing Graphs of High Minimum Degree into 4-Cycles

      Darryn Bryant and Nicholas J. Cavenagh

      Article first published online: 10 JUL 2014 | DOI: 10.1002/jgt.21816

    10. k-Kings in k-Quasitransitive Digraphs

      Ruixia Wang and Wei Meng

      Article first published online: 23 JUN 2014 | DOI: 10.1002/jgt.21814

    11. Finding Minors in Graphs with a Given Path Structure

      André Kündgen, Michael J. Pelsmajer and Radhika Ramamurthi

      Article first published online: 20 JUN 2014 | DOI: 10.1002/jgt.21812

    12. Sufficient Conditions for a Digraph to be Supereulerian

      Jørgen Bang-Jensen and Alessandro Maddaloni

      Article first published online: 20 JUN 2014 | DOI: 10.1002/jgt.21810

    13. Treewidth of the Line Graph of a Complete Graph

      Daniel J. Harvey and David R. Wood

      Article first published online: 20 JUN 2014 | DOI: 10.1002/jgt.21813

    14. Triply Existentially Complete Triangle-Free Graphs

      Chaim Even-Zohar and Nati Linial

      Article first published online: 27 MAY 2014 | DOI: 10.1002/jgt.21808

    15. Rainbow Numbers for Cycles in Plane Triangulations

      Mirko Horňák, Stanislav Jendrol′, Ingo Schiermeyer and Roman Soták

      Article first published online: 19 MAY 2014 | DOI: 10.1002/jgt.21803

    16. Bipartite 2-Factorizations of Complete Multipartite Graphs

      Darryn Bryant, Peter Danziger and William Pettersson

      Article first published online: 7 MAY 2014 | DOI: 10.1002/jgt.21806

    17. Nonvertex-Balanced Factors in Random Graphs

      Stefanie Gerke and Andrew McDowell

      Article first published online: 5 MAY 2014 | DOI: 10.1002/jgt.21805

    18. The Maximum Number of Dominating Induced Matchings

      Min Chih Lin, Veronica A. Moyano, Dieter Rautenbach and Jayme L. Szwarcfiter

      Article first published online: 2 MAY 2014 | DOI: 10.1002/jgt.21804

    19. Perfect digraphs

      Stephan Dominique Andres and Winfried Hochstättler

      Article first published online: 1 MAY 2014 | DOI: 10.1002/jgt.21811

    20. Counterexamples to the List Square Coloring Conjecture

      Seog-Jin Kim and Boram Park

      Article first published online: 14 APR 2014 | DOI: 10.1002/jgt.21802

VIEW

  1. 1 - 55

SEARCH

SEARCH BY CITATION